Browsing by Author Du, Yihong

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 9 of 9
Issue DateTitleAuthor(s)Citation
2003Asymptotic behavior of positive solutions of some elliptic problemsDancer, Edward (Norm); Du, Yihong; Ma, Li; Mathematics & StatisticsAsymptotic behavior of positive solutions of some elliptic problems, Pacific Journal of Mathematics, vol.210,(2),2003,pp 215-228
2004Boundary Blow-Up Solutions With A Spike LayerYan, Shusen; Du, Yihong; Mathematics & StatisticsBoundary Blow-Up Solutions With A Spike Layer, Journal of Differential Equations, vol.205,(1),2004,pp 156-184
2002Effects of certain degeneracies in the predator-prey modelDancer, Edward (Norm); Du, Yihong; Mathematics & StatisticsEffects of certain degeneracies in the predator-prey model, SIAM Journal On Mathematical Analysis, vol.34,(2),2002,pp 292-314
2011Finite Morse index solutions of an elliptic equation with supercritical exponentDancer, Edward (Norm); Du, Yihong; Guo, Zongming; Mathematics & StatisticsFinite Morse index solutions of an elliptic equation with supercritical exponent, Journal of Differential Equations, vol.250, 8, 2011,pp 3281-3310
2010Isolated singularities for weighted quasilinear elliptic equationsCirstea, Florica; Du, Yihong; Mathematics & StatisticsIsolated singularities for weighted quasilinear elliptic equations, Journal of Functional Analysis, vol.259, 1, 2010,pp 174-202
2003On a free boundary problem arising from population biologyDancer, Edward (Norm); Du, Yihong; Mathematics & StatisticsOn a free boundary problem arising from population biology, Indiana University Mathematics Journal, vol.11,(N/A),2003,pp 51-67
2013Quasilinear Elliptic Equations on Half- and Quarter-spacesDancer, Edward (Norm); Du, Yihong; Efendiev, Messoud; Mathematics & StatisticsQuasilinear Elliptic Equations on Half- and Quarter-spaces, Advanced Nonlinear Studies, vol.13, 1, 2013,pp 115-136
2003Some remarks on Liouville type results for quasilinear elliptic equationsDancer, Edward (Norm); Du, Yihong; Mathematics & StatisticsSome remarks on Liouville type results for quasilinear elliptic equations, Proceedings of the American Mathematical Society, vol.131,(6),2003,pp 1891-1899
2006A uniqueness theorem for a free boundary problemDancer, Edward (Norm); Du, Yihong; Mathematics & StatisticsA uniqueness theorem for a free boundary problem, Proceedings of the American Mathematical Society, vol.134, 11, 2006,pp 3223-3230